Bulletin of the Belgian Mathematical Society - Simon Stevin

Logic and {$p$}-recognizable sets of integers

Véronique Bruyàre, Georges Hansel, Christian Michaux, and Roger Villemaire

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 1, Number 2 (1994), 191-238.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103408547

Digital Object Identifier
doi:10.36045/bbms/1103408547

Mathematical Reviews number (MathSciNet)
MR1318968

Zentralblatt MATH identifier
0804.11024

Subjects
Primary: 11B85: Automata sequences
Secondary: 03D05: Automata and formal grammars in connection with logical questions [See also 68Q45, 68Q70, 68R15] 68Q45: Formal languages and automata [See also 03D05, 68Q70, 94A45] 68R15: Combinatorics on words

Keywords
Infinite words {$p$}-recognizable sequences finite automata first-order definability formal power series

Citation

Bruyàre, Véronique; Hansel, Georges; Michaux, Christian; Villemaire, Roger. Logic and {$p$}-recognizable sets of integers. Bull. Belg. Math. Soc. Simon Stevin 1 (1994), no. 2, 191--238. doi:10.36045/bbms/1103408547. https://projecteuclid.org/euclid.bbms/1103408547


Export citation